Abstract and Applied Analysis

Corrigendum to “A Note on the Use of Generalized Sundman Anomalies in the Numerical Integration of the Elliptical Orbital Motion”

José Antonio López Ortí, Francisco José Marco Castillo, and María José Martínez Usó

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Abstr. Appl. Anal. Volume 2016 (2016), Article ID 8037807, 1 page.

Dates
Received: 1 February 2016
Accepted: 15 February 2016
First available in Project Euclid: 13 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1460553635

Digital Object Identifier
doi:10.1155/2016/8037807

Citation

López Ortí, José Antonio; Marco Castillo, Francisco José; Martínez Usó, María José. Corrigendum to “A Note on the Use of Generalized Sundman Anomalies in the Numerical Integration of the Elliptical Orbital Motion”. Abstr. Appl. Anal. 2016 (2016), Article ID 8037807, 1 page. doi:10.1155/2016/8037807. https://projecteuclid.org/euclid.aaa/1460553635.


Export citation

References

  • J. A. López Ortí, F. J. Marco Castillo, and M. J. Martínez Usó, “A note on the use of generalized Sundman anomalies in the numerical integration of the elliptical orbital motion,” Abstract and Applied Analysis, vol. 2014, Article ID 691926, 8 pages, 2014. \endinput